# SDR AU961083

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 310L
- Engine: Cont IO470U
- Propeller: Mcauly D2AF34C81
- System (JASC): 6113 · Propeller Spinner Section
- Part: Spinner Blkhd
- Part number: 085503014
- Condition: Cracked
- Location: Propeller Assy S
- Component: 085503015
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER SPINNER BULKHEAD CRACKED FROM ATTACHMENT SCREW HOLES - SUSPECT CRACKS HAD EXISTED FOR SOME TIME - INVESTIGATION FOUND THAT THE DOUBLER ASSEMBLY PNO 0895008-4 HAD NOT BEEN FITTED -  PERSONNEL/MAINTENANCE ERROR
